Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Developed red rashes on eyebrow and cheek. Applied dermadew aloe cream. Any effective medicine?

Iam 31yr old female my weight is 60kgs and height is 5ft dec jan I had developed some red rashes or kind of minute pimples on my eyebrow line and tip of the wide become red hot so I started applying dermadew caloe lotion now it is 70 percent cured but little redness and marks still persist. What shud I do??
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
General & Family Physician 's  Response
Hi Chandrima,

The problem you are describing can be some sort of allergic reaction pesenting as this. As treatment with dermadew causes releive of this shows that is some allergic condition and this improve.

The cream you used have steroid in it and improvement with this mean that the condition was most likely an allergic condition.

Now I would suggest you that the redness and marks will goes off after some time, as skin renewal will take the marks away, but it will take some time and also advice you that you should not use the steroidal cream for long period of time as it can itself cause skin redness.

Thanks and take care.
Answered: Fri, 8 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Surajit Gorai's  Response
welcome to hcm.
red rashes over fece may be due to various reasons.
eyebrow involvement probably due to seborrhic dermatitis.
dryness,itching increases it.
so moisturiser helps.
dermadew caloe will also help.
if there is itching you can take antihistaminic tablets.
other moisturisers also helps.
as its decreasing there is no need to worry.
it may reccur but you can repeat the treatment.
if become severe consult a dermatologist.
good luck.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor